Advanced SearchSearch Tips
Some Siegel Threefolds with a Calabi-Yau Model II
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 53, Issue 2,  2013, pp.149-174
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2013.53.2.149
 Title & Authors
Some Siegel Threefolds with a Calabi-Yau Model II
Freitag, Eberhard; Manni, Riccardo Salvati;
  PDF(new window)
In a previous paper, we described some Siegel modular threefolds which admit a Calabi-Yau model. Using a different method we give in this paper an enlarged list of such varieties. Basic for this method is a paper of van Geemen and Nygaard. They study a variety that is the complete intersection of four quadrics in . This is biholomorphic equivalent to the Satake compactification of for a certain subgroup and it will be the starting point of our investigation. It has been pointed out that a (projective) small resolution of this variety is a rigid Calabi-Yau manifold . Then we will consider the action of quotients of modular groups on and study possible resolutions that admits a Calabi-Yau model in the category of complex spaces.
Calabi-Yau;Siegel modular varieties;
 Cited by
On the converse theorem for Borcherds products, Journal of Algebra, 2014, 397, 315  crossref(new windwow)
On isomorphisms between Siegel modular threefolds, Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 2016, 86, 1, 55  crossref(new windwow)
L. Borisov, Z. Hua, On Calabi-Yau threefolds with large nonabelian fundamental groups, Proc. Amer. Math. Soc. 136, (2008), 1549-1551

W. Bosma, J. Cannon, C. Playoust, The Magma algebra system. I. The user language, J. Symbolic Comput. 24 (3-4), (1997), 235-265 crossref(new window)

T. Bridgeland, A. King, M. Reid, The McKay correspondence as an equivalence of derived categories, J. Amer. Math. Soc. 14, (2001), 535-554 crossref(new window)

S. Cynk, C. Meyer, Modular Calabi-Yau Threefolds of level eight, Internat. J. Math. 18, no. 3, (2007), 331-347 crossref(new window)

S. Cynk, E. Freitag, R.Salvati Manni, The geometry and arithmetic of a Calabi-Yau Siegel threefold, Int. Jour. Math. 29 (2011), 1561-1583

R. Davis, Quotients of the conifold in compact Calabi-Yau threefolds, and new topo- logical transitions, eprint arXiv: 0911.0708 [hep-th] (2009)

E. Freitag, R.Salvati Manni, Some Siegel threefolds with a Calabi-Yau model, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5) Vol IX (2010), 833-850

E. Freitag, Siegelsche Modulfunktionen, Grundlehren der mathematischen Wissenschaften, Bd. 254. Berlin Heidelberg New York: Springer (1983)

E. Freitag, Singular modular forms and theta relations, Lecture notes in Math. 1487, Springer-Verlag, Berlin Heidelberg New York (1991)

R. Friedmann, Simultaneous resolution of threefold double points, Mathematische Ann. 274, (1986), 671-689 crossref(new window)

J. Kollar, Flops, Nagoya Math. J. 113, (1989), 15-36

B. van Geemen, N. O. Nygaard, On the geometry and arithmetic of some Siegel modular threefolds, Journal of Number Theory 53, (1995), 45-87 crossref(new window)

M. Reid, La correspondence de McKay, Seminaire Bourbaki 1999/2000. Asterisque No. 276,(2002), 53-72

S. Roan, Minimal resolutions of Gorenstein orbifolds in dimension three. Topology 35,(1996), 489-508 crossref(new window)